No New Notifications

Aleve Caplets, Naproxen Sodium 220 mg, Pain Reliever/Fever Reducer, 270ct

Sold by FireFly Trade

Limited Time Remaining!
Up to 16% Off

Highlights

  • Ingredients: 91QxILuiFzL._AC_SL1500_.jpg
  • Size: 270ct

Product Details

Aleve Caplets, Naproxen Sodium 220 mg, Pain Reliever/Fever Reducer, 270ct

Only Aleve Works at the Site of Pain All Day with Just Two Pills. Aleve is different, unlike Tylenol and Advil, each Aleve caplet has the strength to last 12 hours.**
Aleve is the #1 Orthopedic Surgeon Recommended OTC brand for minor arthritis pain

Aleve is an over the counter (OTC), nonsteroidal anti inflammatory drug (NSAID) designed to deliver continuous pain relief at the site of pain


Aleve Caplets, Naproxen Sodium 220 mg, Pain Reliever/Fever Reducer, 270ct 270ct

  • Ingredients: Label
  • Dimensions: 2.0 inches (H) x 5.0 inches (W) x 3.0 inches (L)
  • Weight: 4.8 ounces
  • Made in United States

The Fine Print

  • This item is sold through the FireFly Trade operated by Tradecurb LLC .
  • The merchant is solely responsible to purchasers for the fulfillment, delivery, care, quality, and pricing information of the advertised goods and services.
  • The product is new.
  • This is a FINAL SALE; no returns or refunds unless defective.
  • Offer is not eligible for promo codes, but is eligible for Groupon Bucks.
  • Shipping and handling charges will be Free.
  • United States (excluding Alaska & Hawaii) Shipments only.
  • Does not ship to PO boxes.
  • Orders are typically delivered in 5-10 business days.
Offer is not eligible for our promo codes or other discounts.

Customer Reviews

Product Picture for Customer Review

Aleve Caplets, Naproxen Sodium 220 mg, Pain Reliever/Fever Reducer, 270ct

Rate first, then write a review.

There are no user reviews yet. Be the first one to review.
To ensure the quality of reviews, all reviews are screened for spam and content that may be offensive to other people.

Please Sign In or Sign Up to rate or vote

Deals of the Day Banner